# SDR IPXA2021103175481

- Difficulty date: October 15, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 28,128 hours, 18,954 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Drag Fitting
- Part number: 112N700711
- Condition: None
- Location: Lh Wing Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CTHE #1 PYLON FITTING AND WING SKIN HAVE CORROSION AND CRACK INDICATION FOR HOLES #1 -18. REQUEST FOR FINAL APPROVAL.WORKED PER EA# 757-5720-27-A2730
